RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 16, Issue 5  


Research Papers
Double singular integrals: interpolation and correction
D. S. Anisimov, S. V. Kislyakov
1
On gaps in the spectrum of some divergence elliptic operators with periodic coefficients
V. V. Zhikov
34
Twisted (closed) braids
A. V. Malyutin
59
On some geometric properties of closed special curves and of convex bodies
V. V. Makeev
92
Piecewise smooth refinable functions
V. Yu. Protasov
101
Estimates of deviation from the exact solutions for some boundary-value problems with incompressibilily condition
S. I. Repin
124
Averaging of the stationary periodic Maxwell system
T. A. Suslina
162
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019